# SDR UALA2012013000591

- Difficulty date: January 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 54,971 hours, 20,479 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE OIL LEAK ON ENG 2 SAMC TEXT: IDENTIFY FLUID TYPE & LEAK SOURCE.  ACP CHECK OF THE ENGINE.  FOUND NO LEAK SOURCE.  CHECKED OIL AT TANK, TANK IS FULL.  COCKPIT INDICATION INDICATES 21 QTS.  REVIEW OF PLN OIL SHOWS OIL USE AT 0.07 QTS PER HR (WELL WITHIN LIMITS), OK TO CONTINUE.
